Alert archive / Illinois / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 63, NWS Lincoln, IL

April 2, 20256 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 2, 2025, 3:56 PM CDT for 6 counties in Illinois. It was in force for 34 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2025, 3:56 PM CDT (20:56 UTC)
Expired
Apr 2, 2025, 4:30 PM CDT
In force
34 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, IL, DeWitt County, IL, Logan County, IL, Menard County, IL, Morgan County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 30 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 4:14 PM CDTHAIL 0.88Mechanicsburg, ILPea to nickel size hail in Mechanicsburg.
Apr 2, 4:27 PM CDTTSTM WND GST 70Latham, ILLatham Fire estimating 60 to 70 mph wind gusts.
Apr 2, 4:29 PM CDTTSTM WND GST 90Latham, ILLatham fire estimating wind gusts to 90 mph.
Apr 2, 4:40 PM CDTTORNADO1 Nw Latham, ILEF0 STRENGTH WITH MAX WIND SPEEDS OF 85 MPH AND PATH LENGTH OF 12.79 MILES, TRACKED NORTHEAST FROM LOGAN COUNTY INTO MACON COUNTY AND ENDED IN DE WITT COUNTY. THE TORNADO SNAPPED A POWER POLE, DID TREE DAMAGE, AND THEN BENT OVER TWO SMALL METAL TOWERS BEFORE D

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 3:17 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 948 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
948 m²/s²
0-3 km storm-relative helicity
1028 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

915 
WUUS53 KILX 022056
SVRILX
ILC021-039-107-129-137-167-022130-
/O.NEW.KILX.SV.W.0063.250402T2056Z-250402T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
356 PM CDT Wed Apr 2 2025

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southeastern Menard County in central Illinois...
  Southern Logan County in central Illinois...
  Northwestern Christian County in central Illinois...
  Sangamon County in central Illinois...
  Western De Witt County in central Illinois...
  Southeastern Morgan County in west central Illinois...

* Until 430 PM CDT.

* At 355 PM CDT, severe thunderstorms were located along a line
  extending from near Cornland to near Palmyra, moving northeast at
  35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dawson, Sangchris Lake State Park, Mechanicsburg, Curran, Glenarm,
  Thayer, Southern View, Latham, Riverton, Illinois State
  Fairgrounds, Kenney, Williamsville, Elkhart, Chestnut, Clear Lake,
  Loami, Sherman, Lowder, Chatham, and Pawnee.

This includes the following highways...
 Interstate 55 between mile markers 77 and 114.
 Interstate 72 between mile markers 89 and 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

A Tornado Watch remains in effect until 1000 PM CDT for central
Illinois.

&&

LAT...LON 3997 8963 4025 8891 4005 8908 4005 8915
      3997 8914 3992 8919 3992 8922 3988 8921
      3950 8953 3952 8954 3952 9000
TIME...MOT...LOC 2055Z 242DEG 32KT 3996 8947 3941 8992 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AAT
1 follow-up statement
044 
WWUS53 KILX 022112
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
412 PM CDT Wed Apr 2 2025

ILC021-039-107-129-137-167-022130-
/O.CON.KILX.SV.W.0063.000000T0000Z-250402T2130Z/
Menard-Logan-Christian-Sangamon-De Witt-Morgan-
412 PM CDT Wed Apr 2 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN MENARD...SOUTHERN LOGAN...NORTHWESTERN CHRISTIAN...
SANGAMON...WESTERN DE WITT AND SOUTHEASTERN MORGAN COUNTIES...

At 411 PM CDT, severe thunderstorms were located along a line
extending from near Mount Pulaski to Girard, moving northeast at 35
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dawson, Sangchris Lake State Park, Mechanicsburg, Curran, Glenarm,
Thayer, Southern View, Latham, Riverton, Illinois State Fairgrounds,
Kenney, Williamsville, Elkhart, Chestnut, Clear Lake, Loami, Sherman,
Lowder, Chatham, and Pawnee.

This includes the following highways...
 Interstate 55 between mile markers 77 and 114.
 Interstate 72 between mile markers 89 and 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central
Illinois.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3997 8963 4025 8891 4005 8908 4005 8915
      3997 8914 3992 8919 3992 8922 3988 8921
      3950 8953 3952 8954 3952 9000
TIME...MOT...LOC 2111Z 242DEG 32KT 4002 8933 3947 8978 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AAT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 12:52 PM CDT, 3 hours 4 minutes earlier. Its key messages:

  • A significant severe weather event will unfold later today. The highest probabilities (greater than 10% chance) for tornadoes continue to be focused along/southeast of a Champaign to Taylorville line this afternoon.
  • Very strong southerly winds will develop today...with gusts reaching as high as 50-55mph along the I-57 corridor.
  • Multiple rounds of showers and thunderstorms will lead to a risk for excessive rainfall and flooding issues along and south of I-70...where a Flood Watch is in effect from this afternoon through Sunday morning.
Area forecast discussion, Apr 2, 12:52 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Lincoln IL
1252 PM CDT Wed Apr 2 2025

.KEY MESSAGES...

- A significant severe weather event will unfold later today. The
  highest probabilities (greater than 10% chance) for tornadoes
  continue to be focused along/southeast of a Champaign to
  Taylorville line this afternoon.

- Very strong southerly winds will develop today...with gusts
  reaching as high as 50-55mph along the I-57 corridor.

- Multiple rounds of showers and thunderstorms will lead to a risk
  for excessive rainfall and flooding issues along and south of
  I-70...where a Flood Watch is in effect from this afternoon
  through Sunday morning.

&&

.UPDATE...
Issued at 1058 AM CDT Wed Apr 2 2025

A warm front associated with a powerful low to the northwest has
surged northward through the area, with RAP-based mesoanalysis
indicating 1000-1500 J/kg CAPE in the warm sector developing
across the area east of I-55. Moving into this area has been a
cluster of thunderstorms containing damaging winds. While this
cluster should move off toward northeast IL by noon, additional
thunderstorms will develop eastward from current activity in
Missouri, as well as spread northeastward into areas mainly east
of I-55. An Enhanced Risk for severe thunderstorms/tornadoes
continues, with a Moderate Risk from I-70 southward where eventual
destabilization should be maximized by late this afternoon. At
this time, there is fairly good high-resolution model guidance
suggesting severe storms pass I-57 by 7 PM and Lawrenceville by 9
PM. General winds will be strong and gusty as well, with 45-55 mph
gusts expected to spread across the entire area (strongest in
east-central IL) by afternoon, and a Wind Advisory is in effect.
Updates this morning have been minimal as PoPs/Thunderstorm
chances have been right on track. Temperatures and winds have been
affected in and behind the cluster of storms that moved through
the I-55 corridor, and continue to make short term adjustments for
cooler temperatures and disruptions to the south/southeast winds
in this area.

37

&&

.DISCUSSION...
Issued at 354 AM CDT Wed Apr 2 2025

...Severe Weather Today...

08z/3am surface analysis shows a warm front extending from Kansas
to western Tennessee. Clusters of non-severe elevated convection
have developed well north of the boundary across central Illinois.
These storms will continue to shift steadily northward and will be
mostly N/NE of the KILX CWA by daybreak. Meanwhile further west, a
more significant line of convection has formed along a cold front
from eastern Kansas into Oklahoma. This line is expected to
continue tracking E/NE into the Illinois River Valley after 8am.
Forecast soundings suggest the convection will be elevated by the
time it arrives here: however, gusty winds and hail will be likely
with the strongest cells. Based on 06z HRRR/RAP data, it appears
the line will shift eastward to the I-55 corridor and weaken
somewhat by late morning...before renewed convection fires along
the leading edge/outflow by mid-afternoon. As has been seen by
the past several model runs, the most significant severe weather
risk will likely unfold east of the I-55 corridor this afternoon
as the cells become surface-based and interact with a moderately
unstable and highly sheared environment. While wind profiles will
become more unidirectional after the warm front lifts into the
southern Great Lakes, a very strong jet streak aloft will
contribute to impressive speed shear. As a result, think initial
storm mode will be supercellular...with a resulting large hail and
tornado risk. The cells will rapidly grow upscale into a line as
they push across the I-57 corridor...with a continued threat of
damaging wind gusts and embedded tornadoes. Some of the tornadoes
could potentially be strong, with the latest SPC outlook
highlighting a 10% or greater chance for an EF-2 or stronger
tornado along/southeast of a Champaign to Taylorville line. The
convective line will then rapidly push into Indiana and exit the
KILX CWA by early evening.

...Strong Winds Today...

A Wind Advisory remains in effect for all of central Illinois this
afternoon and for locations along/east of I-55 into the evening.
Wind gusts have consistently been in the 25-35mph range since last
evening and will remain at this magnitude through mid-morning when
forecast soundings indicate the low-level inversion will break
and higher momentum air from aloft will mix to the surface. Latest
regional VAD wind profilers show the 850mb jet streak has
increased to 65-70kt from the Ozarks northeastward into central
Illinois. The 00z NAM shows this powerful jet translating
northeastward today, and as the inversion erodes in the warm
sector...very strong winds will reach the surface. Based on the
expected location of the jet core, think wind gusts will be
maximized along the I-57 corridor from mid-morning through mid-
afternoon. HRRR has consistently shown gusts in the 45-50mph range
across this area, but would not be surprised to see a few gusts
perhaps as high as 60mph. Considered upgrading locations
along/east of I-57 to a High Wind Warning, but opted instead to
maintain the current Advisory and highlight peak wind gusts as
high as 55mph.

 ...Flood Risk Across Southeast Illinois...

The cold front will settle southward and stall across the Ohio
River Valley tonight as it becomes parallel to the upper level
flow. The boundary will remain quasi-stationary from tonight
through Saturday night before a pattern change pushes it well
south of the region by Sunday. Individual short-wave troughs
interacting with the boundary in conjunction with the nocturnal
low-level jet will lead to numerous rounds of showers and
thunderstorms focused across the Ohio River Valley. While the GFS
tends to keep the front locked in place and produces repeated
rains over the same locations, the ECMWF indicates the boundary
will waver north/south, resulting in rainfall more evenly
distributed. Whichever solution ultimately verifies, consensus
suggests an extreme rainfall event across the Ohio River Valley.
Current WPC QPF forecast keeps the most extreme rainfall amounts
mostly south of the KILX CWA closer to the Ohio River:however,
7-day amounts potentially greater than 5 inches come as far north
as a Danville to Taylorville line. Storm total rainfall steadily
decreases further N/NW, with 7-day accumulations of just 1-2
inches across the Illinois River Valley. Due to high confidence
for excessive rainfall and flooding, a Flood Watch will remain in
effect for locations along/south of I-70 from this afternoon
through Sunday morning.

Barnes

&&

.AVIATION...  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1235 PM CDT Wed Apr 2 2025

Scattered showers and a few thunderstorms are in place across the
vicinity of KSPI, KBMI, and KPIA with a general lull in
thunderstorm activity. This area should migrate gradually eastward
this afternoon and reinvigorate as afternoon destabilization takes
place primarily east of the current activity. Expecting minimal
chances for thunderstorms at KPIA after 19Z, while KSPI and KBMI
continue to be active with thunderstorms until 22Z-23Z, and
KDEC/KCMI until 23Z-24Z. Winds will be S-SW 20-30 kts with gusts
35-45 kts initially, except for KPIA and KBMI where shower
activity and outflows have disrupted wind fields. Winds beginning
to diminish and shift more westerly after thunderstorm activity
exits, becoming SW 10-15 kts by 05Z.

37

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 PM CDT this evening for Ilz029>031-036-037-
040>042-047>051.

Wind Advisory until midnight CDT tonight for Ilz028-043>046-
052>057-061>063-066>068-071>073.

Flood Watch through Sunday morning for Ilz029-063-066>068-
071>073.

&&
Hazardous weather outlook, Apr 2, 3:46 PM CDT, 10 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
346 PM CDT Wed Apr 2 2025

ILZ027>031-036-037-040-041-047-049-050-031100-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason-
Cass-Scott-Morgan-
346 PM CDT Wed Apr 2 2025

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Tonight.

Scattered thunderstorms are expected the remainder of the afternoon.
The greatest threat of any severe weather will be near and east of
I-55.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered storms are expected again Friday into Saturday night. A
few of these may strong to severe Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ038-042>046-048-051>053-031100-
McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Menard-Sangamon-
Christian-Macon-
346 PM CDT Wed Apr 2 2025

This Hazardous Weather Outlook is for central Illinois and east
central Illinois.

.DAY ONE...Tonight.

Scattered severe thunderstorms are expected this afternoon and
evening. A few tornadoes and wind gusts over 70 mph are the greatest
concern, though very large hail may occur with any storms that
remain isolated.

South winds will gust from 45 to 50 mph, causing difficult travel
for high profile vehicles, as well as localized blowing dust where
recent rain has not fallen.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Periods of heavy rain are expected through late week, most likely
from Friday afternoon through Friday night.

In addition, scattered thunderstorms are expected Friday night and
Saturday. A few of the storms will be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed until around 6 to 8 pm this
evening.

Expected storm motion is toward the northeast around 60 mph.

ILZ054>057-061>063-066>068-071>073-031100-
Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
346 PM CDT Wed Apr 2 2025

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and southeast Illinois.

.DAY ONE...Tonight.

Severe thunderstorms will move into the area this evening. rapidly
move across east central Illinois this evening. A few tornadoes and
wind gusts over 70 mph are the greatest concern, though very large
hail may occur with any storms that remain isolated.

South winds will gust from 45 to 50 mph, causing difficult travel
for high profile vehicles, as well as localized blowing dust where
recent rain has not fallen.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Several rounds of showers and thunderstorms will produce potentially
over 5 inches of rain through Sunday morning. As a result, river
flooding is likely to develop, and flooding of land based areas are
also likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from around 5 to 10 pm this
evening.

Expected storm motion is toward the northeast around 60 mph.

37

In the hours before

Local storm report, Apr 2, 3:30 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
330 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Hail             Springfield             39.80N 89.65W
04/02/2025  M2.00 Inch       Sangamon           IL   Emergency Mngr

            Egg size hail at 3100 block Piper rd.

&&
Local storm report, Apr 2, 3:37 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
337 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 AM     Non-Tstm Wnd Gst Lawrenceville Airport   38.76N 87.60W
04/02/2025  M52 MPH          Lawrence           IL   ASOS

            ASOS station KLWV Lawrenceville AP.

&&
Local storm report, Apr 2, 3:39 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
339 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     Hail             Mount Pulaski           40.01N 89.28W
04/02/2025  M1.25 Inch       Logan              IL   Trained Spotter

            Half dollar size hail in Mount Pulaski.

&&
Local storm report, Apr 2, 3:47 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
347 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     Hail             Kenney                  40.10N 89.09W
04/02/2025  M1.00 Inch       De Witt            IL   Emergency Mngr

            Quarter size hail in Kenney.

&&
Local storm report, Apr 2, 3:48 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
348 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     Hail             Latham                  39.97N 89.16W
04/02/2025  M2.00 Inch       Logan              IL   Emergency Mngr

            Egg size hail at 2000 Ave and highway 121 in
            Latham.

&&
Local storm report, Apr 2, 3:54 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
354 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     Tstm Wnd Dmg     Elkhart                 40.02N 89.48W
04/02/2025                   Logan              IL   Broadcast Media

            Large tree branch broken down in Elkhart by
            high winds.

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 8:43 PM CDTRiver Flood WarningILXLawrence12 days
Apr 2, 9:06 AM CDTSpecial Weather StatementILXSchuyler24 min
Apr 2, 9:33 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Morgan, Schuyler, Scott27 min
Apr 2, 10:24 AM CDTSevere Thunderstorm Warning Considerable damage threatILXDeWitt, Logan, McLean, Tazewell36 min
Apr 2, 11:57 AM CDTSevere Thunderstorm WarningILXKnox, Peoria, Stark33 min
Apr 2, 2:49 PM CDTSevere Thunderstorm WarningILXMenard, Morgan, Sangamon26 min
Apr 2, 3:14 PM CDTSevere Thunderstorm Warning Considerable damage threatILXLogan, Menard, Sangamon31 min
Apr 2, 3:26 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell34 min
Apr 2, 3:32 PM CDTTornado WarningILXMcLean28 min
Apr 2, 3:40 PM CDTTornado WarningILXDeWitt, Logan, McLean35 min
Apr 2, 3:45 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Macon, Piatt, Sangamon45 min
Apr 2, 3:57 PM CDTTornado WarningILXMcLean30 min
Apr 2, 4:05 PM CDTTornado WarningILXDeWitt, McLean, Piatt26 min
Apr 2, 4:19 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChampaign, DeWitt, McLean, Piatt26 min
Apr 2, 4:23 PM CDTTornado WarningILXChampaign23 min
Apr 2, 4:24 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Piatt, Sangamon51 min
Apr 2, 4:30 PM CDTTornado WarningILXMacon23 min
Apr 2, 4:50 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChampaign, DeWitt, McLean, Piatt, Vermilion40 min
Apr 2, 4:51 PM CDTAreal Flood AdvisoryILXSangamon2 hr
Apr 2, 4:58 PM CDTFlash Flood WarningILXChampaign, DeWitt, Logan, McLean, Macon, Piatt3 hr
Apr 2, 4:59 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChampaign, Piatt, Vermilion46 min
Apr 2, 5:30 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion30 min
Apr 2, 5:34 PM CDTSevere Thunderstorm WarningILXChristian, Shelby41 min
Apr 2, 5:39 PM CDTTornado WarningILXEffingham, Shelby51 min
Apr 2, 5:57 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClay, Effingham48 min
Apr 2, 6:09 PM CDTTornado WarningILXClay, Effingham36 min
Apr 2, 6:13 PM CDTTornado WarningILXEffingham32 min
Apr 2, 6:24 PM CDTTornado WarningILXCumberland, Jasper31 min
Apr 2, 6:27 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Clay, Coles, Cumberland, Effingham, Jasper and 1 more48 min
Apr 2, 6:32 PM CDTTornado Warning Tornado observedILXJasper, Richland43 min
Apr 2, 6:45 PM CDTTornado WarningILXClark, Coles, Edgar35 min
Apr 2, 6:49 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Clay, Coles, Crawford, Cumberland, Edgar and 3 more41 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.